advertisement
Question
Posted by: Blommie | 2009/02/09

Wellbrutin - Headache

Hi dr, my GP has prescriped Wellbrutin to me just to give me a bit of a mood lift as I have been going through a difficult time. Since I have been taking this medication I have experienced bad headache' s. Is this dangerous or normal? Can I stop taking it I have only been drinking it since last week Thursday and thats when the headache' s started. PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Blommie
Headaches could be a side effect of Wellbutrin - let your doctor know as you may need to reduce the dosage and if the headache does not go away, you may need to use something else instead
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement